Advertisement

aequationes mathematicae

, Volume 70, Issue 1–2, pp 199–200 | Cite as

Erratum to: “Skew-commuting and commuting mappings in rings” [Aequationes Math. 64 (2002), 136–144]

  • Kyoo-Hong Park
  • Yong-Soo Jung
Erratum
  • 120 Downloads

No Abstract

.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of Mathematics EducationSeowon UniversityChungbukKorea
  2. 2.Department of MathematicsChungnam National UniversityTaejonKorea

Personalised recommendations